Trilafon Withdrawal: An Introduction
) is a prescription medication approved to treat schizophrenia
and severe nausea and vomiting. As with most medications for mental illnesses, stopping Trilafon is not recommended without your healthcare provider's approval. Although the drug is not addicting and is not likely to be abused, the brain may need time to adjust to stopping it.
Symptoms of Trilafon Withdrawal
Symptoms of Trilafon withdrawal can include but are not limited to:
- Schizophrenia symptoms, such as hallucinations or delusions.
It is possible that not all of these Trilafon withdrawal symptoms will improve with time, as they may be symptoms of the underlying disorder (for example, schizophrenia).
Limiting Trilafon Withdrawal
Your healthcare provider may decide to wean you off Trilafon slowly to avoid severe withdrawal symptoms, although this may not be necessary in all situations. Even if you are switching to another medication, your healthcare provider may still recommend stopping the medication slowly. Be sure to talk with your healthcare provider before stopping Trilafon. Also, let your healthcare provider know if you notice any bothersome symptoms after stopping it.